# SDR CALA2022101202774

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Fr 68 R Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE LOWER INBOARD AT DOOR STOP 1 POSITION, CRACK DIRECTION IS 12 OCLOCK, REPAIR BEFORE NEXT FLIGHT AT AFT GALLEY AREA (1 EA). SEE AEROMAN NON ROUTINE 2022-359849 PER PART 2.A OF THE LATES REV. EC/RA 5341-01339 ON OR BEFORE THE AND EXTERNAL SURFACE OF THE FRAME WEB/REPAIR PART AT THE FR.68 REFERENCING THE ONE GENERATED IN STEP 3 FOR THE REPAIR 5341-01339 PART 2.B INSPECTION REQUIREMENTS, ACCOMPLISHED A INDICATION NOT FOUND. A/C REACHES 50,045 TOTAL A/C "FC" PERFOR REPEAT INSPECTION NOT STR.22 REPAIR ALONG WITH DOOR STOP 1 TO 7 HOLES PER PART 2.B. ACCOMPLISHED ON FRAME 68 ALONG WITH DOOR STOP FITTING 1 TO 7 HFEC ASPER NTM 51-10-08 IN THE AREAS MARKED IN BLUE SHOWN IN TO EXCEED INTERVALS OF 19,700(FC) THE REAFTER GENERATE A DTA DIP OF THE LATES REV. OF EC/RA 5341-01339 ON OR BEFORE THE A/C HOLES PLANNING TO CONTACT ENGINEERING AFTER A/C REACHES 66,245 APPENIX A FIGURE 5 AND ROTOTEST INSPECTION ASPER NTM 51-10-01, LOG PAGE TO ACCOMPLIIS INITIAL INSPECTION ON THE FASTENERS HOLE REACHES 68,245 TOTAL A/C (FC) GENERATED ANOTHER DTA DIP LOG PAGE TOTAL A/C (FC) BUT BEFORE 67,245 TOTAL A/C (FC) FOR THE EC/RA ON OPEN FASTENERS HOLES INVOLVED IN THE REPAIR AREA, CRACK PERFORMED INTERIM REPAIR LOC. FR.68 RH STR.22 WEB STIFFENER AND DOOR STOP FITTING 1 TO 7 HOLES, THIS REPAIR IS CATEGORY "B" IAW EC/RA #5341-01339 AND EA #53-0374-22, GENERATE A DIP LOG PAGE TO ACCOMPLISH INITIAL INSPECTION ON FRAME REPAIIR AT FR.68 STR.22 ADD EMP:V939831
